MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 51; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 28 51; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 51
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that head & liner exchange due to infection.New head and liner implanted.No further information available.Doi: (b)(6) 2022, dor: (b)(6) 2022, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
BI MENTUM PFRK PE LINER 28 51
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key15240548
Report Number1818910-2022-50040
Device Sequence Number6447436
Product Code LPH
UDI-Device Identifier03662200015665
UDI-Public03662200015665
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2022
Report Date (Section F) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 51
Device Catalogue NumberDS10015128
Device Lot Number2009362A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/01/2022
Event Location Hospital
Date Report to Manufacturer08/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 28MM +8.5; PINNACLE DM LINER 60_51
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA08/17/2022